Announcement

Collapse
No announcement yet.

New diagnosed as pac

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • epicjinx
    replied
    Yeah, I hope i ain't. It only happened once going to apply them soon again. I'm just getting so fed up of this... Never thought id get it at my age.

    Leave a comment:


  • savino
    replied
    .............
    Last edited by savino; 02-Sep-2016, 06:34.

    Leave a comment:


  • epicjinx
    replied
    Well, they are more helpful than specsavers mind you. I will mention this next time, I think its because most have that product in it, thought its stupid as to why cause it annoys my eyes. I cant use antihistamine orally cause it had no effect on me either.

    Leave a comment:


  • savino
    replied
    ..............
    Last edited by savino; 02-Sep-2016, 06:34.

    Leave a comment:


  • epicjinx
    replied
    Thanks for that, i read the part about the one im taking. Its werid because my symptoms are sneezing and one day my hand reacted to something and went red itchy, not much eye itching or burning ect. And recently my left eye today got very itchy after applying the drops where as my right was fine. Also stinging due to bac. Ive had no improvement yet, maybe my PAC isnt severe just mild?

    Leave a comment:


  • savino
    replied
    http://onlinelibrary.wiley.com/doi/1...9566.pub2/full

    Leave a comment:


  • epicjinx
    replied
    I'm using opatanol. Apparently from my first optremist view I might get burnt from the sun since it's a side effect apparently, I seen the owner the second time and going back to see the other in 2 weeks. Or at least that's what I remember them saying.

    Leave a comment:


  • savino
    replied
    ...............
    Last edited by savino; 02-Sep-2016, 06:34.

    Leave a comment:


  • epicjinx
    started a topic New diagnosed as pac

    New diagnosed as pac

    So I have just gotten a new diagonisis as pac I think the first is a word that means I have it not just seasonal wise or it effects the palliary part because it does effect below my oil glands, allergic conjunctivitis does anyone have anything that helps? Antihistamine taken orally had no effect and now doing eye drop form, apparently this is causing my inflammation which is causing my tear film to destabilise even more. Is there anything else I can do to help? Still doing warm compresses too scared to try cold incase it makes it worse. My only symptoms are sneezing and eyes itch sometimes oh and burning slightly. I'm just wondering because I can't take a mass cell stabiliser due to its summer so any other help would be greatful!
Working...
X

Debug Information